# SDR NACA2019012200006

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MINOR CORROSION ON EMPANGE DOUBLER SKIN STRAP AT RIGHT HAND SIDE AT BS1156, WL 230 (APPROX), ABOVE APU CUT-OUT. CORRECTIVE ACTION: REPAIRED EMPENNAGE DOUBLER SKIN STRAP AT RT SIDE AT FS 1064 TO FS 1156 WL 208 TO WL 230 ABOVE APU CUTOUT WITH MADE REPAIR PART IAW SRM 51-40-02 REV 117 REF DWG# 65-46881 REV L AND IAW 51-10-02 REV 117 FOUND SERVICEABLE.
